AMS eContent Search Results
Matches for: msc=(14H25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 39 found      Go to page: 1 2

[1] Dane C. Skabelund. New maximal curves as ray class fields over Deligne-Lusztig curves. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Brendan Creutz. Most binary forms come from a pencil of quadrics. Proc. Amer. Math. Soc. Ser. B 3 (2016) 18-27.
Abstract, references, and article information
View Article: PDF

[3] Ulf Kühn and J. Steffen Müller. Lower bounds on the arithmetic self-intersection number of the relative dualizing sheaf on arithmetic surfaces. Trans. Amer. Math. Soc. 369 (2017) 1869-1894. MR 3581222.
Abstract, references, and article information   
View Article: PDF

[4] Rachel Pries and Douglas Ulmer. Arithmetic of abelian varieties in Artin-Schreier extensions. Trans. Amer. Math. Soc. 368 (2016) 8553-8595.
Abstract, references, and article information   
View Article: PDF

[5] Qing Liu and Jilong Tong. N\'eron models of algebraic curves. Trans. Amer. Math. Soc. 368 (2016) 7019-7043.
Abstract, references, and article information   
View Article: PDF

[6] Reynald Lercier, Christophe Ritzenthaler and Jeroen Sijsling. Explicit Galois obstruction and descent for hyperelliptic curves with tamely cyclic reduced automorphism group. Math. Comp. 85 (2016) 2011-2045.
Abstract, references, and article information   
View Article: PDF

[7] J.-L. Colliot-Thélène, R. Parimala and V. Suresh. Lois de r\'eciprocit\'e sup\'erieures et points rationnels. Trans. Amer. Math. Soc. 368 (2016) 4219-4255.
Abstract, references, and article information   
View Article: PDF

[8] Enrique González-Jiménez. Covering Techniques and Rational Points on Some Genus 5 Curves. Contemporary Mathematics 649 (2015) 89-105.
Book volume table of contents   
View Article: PDF

[9] Abdulla Eid and Iwan Duursma. Smooth Embeddings for the Suzuki and Ree Curves. Contemporary Mathematics 637 (2015) 251-291.
Book volume table of contents   
View Article: PDF

[10] GilYoung Cheong, Melanie Matchett Wood and Azeem Zaman. The distribution of points on superelliptic curves over finite fields. Proc. Amer. Math. Soc. 143 (2015) 1365-1375.
Abstract, references, and article information   
View Article: PDF

[11] M. Bays and P. Habegger. A note on divisible points of curves. Trans. Amer. Math. Soc. 367 (2015) 1313-1328. MR 3280045.
Abstract, references, and article information   
View Article: PDF

[12] J. E. Cremona, T. A. Fisher, C. O’Neil, D. Simon and M. Stoll. Explicit $n$-descent on elliptic curves III. Algorithms. Math. Comp. 84 (2015) 895-922.
Abstract, references, and article information   
View Article: PDF

[13] Wei Ho. How many rational points does a random curve have?. Bull. Amer. Math. Soc. 51 (2014) 27-52.
Abstract, references, and article information   
View Article: PDF

[14] Noam D. Elkies, Everett W. Howe and Christophe Ritzenthaler. Genus bounds for curves with fixed Frobenius eigenvalues. Proc. Amer. Math. Soc. 142 (2014) 71-84.
Abstract, references, and article information
View Article: PDF

[15] Hatice Şahinoğlu. On the independence of Heegner points on CM elliptic curves associated to distinct quadratic imaginary fields. Proc. Amer. Math. Soc. 141 (2013) 813-826.
Abstract, references, and article information   
View Article: PDF

[16] Masaaki Homma. A bound on the number of points of a curve in a projective space over a finite field. Contemporary Mathematics 579 (2012) 103-110.
Book volume table of contents   
View Article: PDF

[17] Richard Hain. Rational points of universal curves. J. Amer. Math. Soc. 24 (2011) 709-769. MR 2784328.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] David Harbater, Julia Hartmann and Daniel Krashen. Patching subfields of division algebras. Trans. Amer. Math. Soc. 363 (2011) 3335-3349. MR 2775810.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Amod Agashe and William Stein; with an Appendix by J. Cremona and B. Mazur. Visible evidence for the Birch and Swinnerton-Dyer conjecture for modular abelian varieties of analytic rank zero. Math. Comp. 74 (2005) 455-484. MR 2085902.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Edward F. Schaefer and Michael Stoll. How to do a $p$-descent on an elliptic curve. Trans. Amer. Math. Soc. 356 (2004) 1209-1231. MR 2021618.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Pavlos Tzermias. Low-degree points on Hurwitz-Klein curves. Trans. Amer. Math. Soc. 356 (2004) 939-951. MR 1984462.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Martine Girard and Pavlos Tzermias. Group generated by the Weierstrass points of a plane quartic. Proc. Amer. Math. Soc. 130 (2002) 667-672. MR 1866017.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] E. Victor Flynn, Franck Leprévost, Edward F. Schaefer, William A. Stein, Michael Stoll and Joseph L. Wetherell. Empirical evidence for the Birch and Swinnerton-Dyer conjectures for modular Jacobians of genus 2 curves. Math. Comp. 70 (2001) 1675-1697. MR 1836926.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] John Boxall and David Grant. Examples of torsion points on genus two curves. Trans. Amer. Math. Soc. 352 (2000) 4533-4555. MR 1621721.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] W. A. Zúñiga Galindo. Number of rational points of a singular curve. Proc. Amer. Math. Soc. 126 (1998) 2549-2556. MR 1451803.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Pavlos Tzermias. Mordell-Weil groups of the Jacobian of the 5-th Fermat curve. Proc. Amer. Math. Soc. 125 (1997) 663-668. MR 1353401.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Qing Liu. Modèles entiers des courbes hyperelliptiques sur un corps de valuation discrète . Trans. Amer. Math. Soc. 348 (1996) 4577-4610. MR 1363944.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Shreeram S. Abhyankar and Ikkwon Yie. Small Mathieu group coverings in characteristic two . Proc. Amer. Math. Soc. 123 (1995) 1319-1329. MR 1246511.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] E. V. Flynn. An explicit theory of heights . Trans. Amer. Math. Soc. 347 (1995) 3003-3015. MR 1297525.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] David Grant. A curve for which Coleman's effective Chabauty bound is sharp . Proc. Amer. Math. Soc. 122 (1994) 317-319. MR 1242084.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 39 found      Go to page: 1 2